Show simple item record

dc.contributor.authorSaoudi, Kamel ( Orcid Icon 0000-0002-7647-4814 )
dc.date.accessioned2022-09-19T15:24:50Z
dc.date.available2022-09-19T15:24:50Z
dc.date.issued2017-11-21
dc.identifier.citationSaoudi, K. (2017). Existence and non-existence of solutions for a singular problem with variable potentials. Electronic Journal of Differential Equations, 2017(291), pp. 1-9.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/16152
dc.description.abstract

The purpose of this article is to prove some existence and nonexistence theorems for the inhomogeneous singular Dirichlet problem

-∆pu = λk(x)/uδ ± h(x)uq.

For proving our results we use the sub and super solution method, and monotonicity arguments.

dc.formatText
dc.format.extent9 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2017, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectSingular elliptic equationen_US
dc.subjectVariational methodsen_US
dc.subjectExistenceen_US
dc.subjectNon-existenceen_US
dc.titleExistence and non-existence of solutions for a singular problem with variable potentialsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
dc.description.departmentMathematics


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record